# SDR UALA2010062802300

- Difficulty date: June 28, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 36,387 hours, 9,430 cycles
- Engine: Pwa PW4060
- System (JASC): 2797 · Flight Control System Wiring
- Part: Electrical Box
- Condition: Odor
- Location: Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL FROM ROWS 15, 16 & 17 DEF.  REMOVED SEAT ELECTRONICS BOX AT ROWS 10H-17H DUE TO BURNED SMELL.  REPLACED SEU BOXES AT ROWS 10H, 11H, 12H, 13H. NO MORE SEU(S) FOR 14,15,16,17H. ALL DPCU FUNCTIONS ARE OK FROM 10 TO 13, ROW 13H IS TERMINATED AND ROWS 14,15,16 AND 17H. ALL DPCU FUNCTIONS ARE INOP.
